I am a model, 5"10' and took this birth control to help my acne! It did wonders!! I no longer have acne problems! But I then gained 5lbs, and I can't have an extra 5lbs while being a model! After all the exercising and dieting I still have not seen any result in weight loss. I want to know if anyone else has had this problem?
Birth control pills often causes a weight gain in women. Quick questions for you. How old are you? Are you taking anything else at all? meds, supplements? The reason I ask is my daughter is 5'8" and weighs 110. I was 120, 5'10". Both weights were in early twenties. For a while she took a med that had her gain about 15 lbs. when she stopped it she went back to the 110 without changing anything else or dieting. She is 22. I am 62 and weigh more now. all this is to say that weight gain of this type seems to be due to metabolism. Skinny Runs in the family. None of us are destined to be heavy. So it is probably the med or something else you are taking. And if you are still in your teens, then you may well be changing, still. Diet may not matter. Exercise is good unless you overdo. Talk to the doc. Might be able to switch you. And I do get how five pounds makes a difference in your work. So I hope you get a good response from the doc.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Aug 2009 • 1 answer
Posted 4 Oct 2009 • 1 answer
Posted 27 Mar 2012 • 1 answer
Did Tri-sprintec change its packaging? If so I think mine is printed upside down. The pharmacy said?
Posted 22 Feb 2016 • 0 answers
Tri-Sprintec - Ive been on tri sprintec birth control pill sonce april 2016. My period is due now im
Posted 14 Aug 2016 • 1 answer